Translator Disclaimer
June 2011 Conditionally independent increment point processes
Ricardo Vélez Ibarrola, Tomás Prieto-Rumeau
Author Affiliations +
J. Appl. Probab. 48(2): 490-513 (June 2011). DOI: 10.1239/jap/1308662640

Abstract

In this paper we introduce conditionally independent increment point processes, that is, processes that are conditionally independent inside and outside a bounded set A given N(A), the number of points in A. We show that these point processes can be characterized by means of the avoidance function of a multinomial `support process', the solution of a suitably defined linear system of equations, and, finally, the infinitesimal matrix of a continuous-time Markov chain.

Citation

Download Citation

Ricardo Vélez Ibarrola. Tomás Prieto-Rumeau. "Conditionally independent increment point processes." J. Appl. Probab. 48 (2) 490 - 513, June 2011. https://doi.org/10.1239/jap/1308662640

Information

Published: June 2011
First available in Project Euclid: 21 June 2011

zbMATH: 1230.60053
MathSciNet: MR2840312
Digital Object Identifier: 10.1239/jap/1308662640

Subjects:
Primary: 60G55, 60J27

Rights: Copyright © 2011 Applied Probability Trust

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • June 2011
Back to Top